??Arimidex??

vjc5199
vjc5199 Member Posts: 101
edited March 2014 in Breast Cancer #1
i'm going to start Arimidex next week. is anyone taking this and do you have any serious side effects? everything i've read about it says it's for post-menopausal women. i'm not anywhere close. any answers? vicki

Comments

  • tonie
    tonie Member Posts: 12
    I chose to take Arimidex. There is a lot of cancer in my family and I didn't feel comfortable with Tamoxifen. I still have the hot flashes that come with both medications but I am more at ease with Arimidex. I forgot to take the second Tomoxifen pill most days. Arimidex is only once a day. I am 54 and am post-menopausal because of my Cancer. I'm l little forgetful. I don't know if it is because of my age of the drug. I would be interested to know if you have any side effects.
    Tonie
    [email protected]
  • kathie9
    kathie9 Member Posts: 23
    tonie said:

    I chose to take Arimidex. There is a lot of cancer in my family and I didn't feel comfortable with Tamoxifen. I still have the hot flashes that come with both medications but I am more at ease with Arimidex. I forgot to take the second Tomoxifen pill most days. Arimidex is only once a day. I am 54 and am post-menopausal because of my Cancer. I'm l little forgetful. I don't know if it is because of my age of the drug. I would be interested to know if you have any side effects.
    Tonie
    [email protected]

    I too am on Arimidex. Began taking it in December. I am 52 and am now post menopausal. Periods stopped right after my surgery last August. The only side effect I'm currently dealing with is night sweats and weight gain. At least I use the Arimidex for the excuse of weight gain. To me these are minor compared with everthing else to date. I'm confident in the choice I made. I hope you will be too. Bless you.
  • cathdavis
    cathdavis Member Posts: 42
    Vicki,
    Can't answer your ques about arimidex and post-menopause as I am there, but I am taking arimidex. I have horrendous hot flashes which is a side effect, but that's about all. Seems like a very good drug! Sure hope it does it's job...for you and for me.
    Cathy
  • pjsnana
    pjsnana Member Posts: 8
    There is an interesting article on the homepage (I forget if it was the ACS or CSN homepage - sorry, I have "chemo-brain") about Arimidex - article called something like "The Heir to Tamoxifen" dated 26 May. Check it out.
  • tigger99
    tigger99 Member Posts: 44
    pjsnana said:

    There is an interesting article on the homepage (I forget if it was the ACS or CSN homepage - sorry, I have "chemo-brain") about Arimidex - article called something like "The Heir to Tamoxifen" dated 26 May. Check it out.

    bumping for Grains

    bumping for Grains